# SDR SWAA2025022097782

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 21,642 hours, 11,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PACK PANEL SHOWS SIGNS OF DELAM ON LEADING EDGE<[01] REMOVED AND REPLACED WING TO BODY FAIRING 192BL PER AMM 53-51-21.
